I really think mines to do with my hemoroids (sp?) though. I havnt been eating good lately and ive been constipated
plus with being on my period i always get swollen up and find it hard to go. If it does persist though il go to the docs about it. its fresh blood and is only there when i wipe... none in the toilet or in my actual poo. Ive also had it before so i know its not solely down to accutane. I think i kept bleeding because i must have torn my skin and becuase my poo was hard it kept opening the cut, i'll keep an eye on it though
btw i do care about myself
i just know when somethings wrong and when its just a little pile haha x
I see what you mean. You should probably still get it checked out though immediately because it could be something bad even if you're pretty sure it's not. Try to eat soft foods but have some fiber (maybe some cooked vegetables or blended veggies will help). You're probably just dry but even so you should ask the doc.
I CANNOT EMPHASIZE THIS ENOUGH: IF YOU HAVE BLOOD IN YOUR BOWEL MOVEMENTS AS A RESULT OF USING ACCUTANE, STOP USING THE DRUG IMMEDIATELY. I HAD THE SAME SYMPTONS BACK IN 2002, AND IGNORED THEM AND KEPT USING THE DRUG. THE BLOOD IN YOUR STOOL INDICATES THE COMING ON OF CROHN'S DISEASE OR ANOTHER SERIOUS GASTROINTESTINAL DISORDER, AND IF YOU KEEP TAKING ACCUTANE, YOU WILL DEVELOP SEVERE ABDOMINAL PAIN ATTACKS ALMOST DAILY LATER IN LIFE. I was diagnosed last year after years of abdominal pain attacks and rectal bleeding. I finally decided to do something about it. IT IS NOT WORTH HAVING CROHN'S DISEASE FOR THE REST OF YOUR LIFE TO TAKE THIS DRUG. I also have developed Psoriasis as a result of this drug. I don't know which is worse: The embarassment of Psoriasis or the pain of Crohn's disease. I am 28 now, got done using the drug when I was 20, and the syptoms persist to this day and I'm told aren't going away until the day I die.
ACCUTANE RUINED MY LIFE, DO NOT UNDER ANY CIRCUMSTANCES IGNORE BLOOD IN THE STOOL!
I'm sorry you had this happen to you. I've heard about these horrible intestinal problems that come as a result of accutane and I really wish everyone would consider this before taking it. I'm not sure if they recognized this back when you took it, though. It's really sad that they offer this drug to just about anyone with a decent amount of acne. There are always other options.
I can't be perfect.